AMS eContent Search Results
Matches for: msc=(13D02) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 30 of 136 found      Go to page: 1 2 3 4 > >>

[1] Kamran Lamei and Navid Nemati. Castelnuovo-Mumford regularity of Koszul cycles and Koszul homologies. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Klim Efremenko, J. M. Landsberg, Hal Schenck and Jerzy Weyman. The method of shifted partial derivatives cannot separate the permanent from the determinant. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Jason McCullough and Irena Peeva. Counterexamples to the Eisenbud--Goto regularity conjecture. J. Amer. Math. Soc. 31 (2018) 473-496.
Abstract, references, and article information   
View Article: PDF

[4] Alberto Corso, Shiro Goto, Craig Huneke, Claudia Polini and Bernd Ulrich. Iterated socles and integral dependence in regular rings. Trans. Amer. Math. Soc. 370 (2018) 53-72.
Abstract, references, and article information   
View Article: PDF

[5] Michael DiPasquale. Dimension of mixed splines on polytopal cells. Math. Comp. 87 (2018) 905-939.
Abstract, references, and article information   
View Article: PDF

[6] Juan C. Migliore and Rosa María Miró-Roig. On the strong Lefschetz problem for uniform powers of general linear forms in $k[x,y,z]$. Proc. Amer. Math. Soc. 146 (2018) 507-523.
Abstract, references, and article information   
View Article: PDF

[7] Izzet Coskun, Donghoon Hyeon and Junyoung Park. Castelnuovo-Mumford regularity and Bridgeland stability of points in the projective plane. Proc. Amer. Math. Soc. 145 (2017) 4573-4583.
Abstract, references, and article information   
View Article: PDF

[8] S. A. Seyed Fakhari. Symbolic powers of cover ideal of very well-covered and bipartite graphs. Proc. Amer. Math. Soc. 146 (2018) 97-110.
Abstract, references, and article information   
View Article: PDF

[9] Saeed Nasseh and Sean Sather-Wagstaff. Vanishing of Ext and Tor over fiber products. Proc. Amer. Math. Soc. 145 (2017) 4661-4674.
Abstract, references, and article information
View Article: PDF

[10] A. V. Geramita, B. Harbourne, J. Migliore and U. Nagel. Matroid configurations and symbolic powers of their ideals. Trans. Amer. Math. Soc. 369 (2017) 7049-7066.
Abstract, references, and article information   
View Article: PDF

[11] Adam Boocher, Alessio D’Alì, Eloísa Grifo, Jonathan Montaño and Alessio Sammartano. On the growth of deviations. Proc. Amer. Math. Soc. 144 (2016) 5049-5060.
Abstract, references, and article information   
View Article: PDF

[12] Claudiu Raicu and Jerzy Weyman. The syzygies of some thickenings of determinantal varieties. Proc. Amer. Math. Soc. 145 (2017) 49-59.
Abstract, references, and article information   
View Article: PDF

[13] Arnaud Beauville. Ulrich bundles on abelian surfaces. Proc. Amer. Math. Soc. 144 (2016) 4609-4611.
Abstract, references, and article information   
View Article: PDF

[14] Gunnar Fløystad, Jason McCullough and Irena Peeva. Three themes of syzygies. Bull. Amer. Math. Soc. 53 (2016) 415-435.
Abstract, references, and article information   
View Article: PDF

[15] Tony J. Puthenpurakal. On associated graded modules having a pure resolution. Proc. Amer. Math. Soc. 144 (2016) 4107-4114.
Abstract, references, and article information   
View Article: PDF

[16] Xuan Yu. The triangular spectrum of matrix factorizations is the singular locus. Proc. Amer. Math. Soc. 144 (2016) 3283-3290.
Abstract, references, and article information   
View Article: PDF

[17] Christopher A. Francisco, Jeffrey Mermin and Jay Schweig. LCM lattices supporting pure resolutions. Proc. Amer. Math. Soc. 144 (2016) 2315-2325.
Abstract, references, and article information   
View Article: PDF

[18] Markus Brodmann and Euisung Park. On linear projections of quadratic varieties. Proc. Amer. Math. Soc. 144 (2016) 2307-2314.
Abstract, references, and article information   
View Article: PDF

[19] Steven V Sam and Andrew Snowden. GL-equivariant modules over polynomial rings in infinitely many variables. Trans. Amer. Math. Soc. 368 (2016) 1097-1158.
Abstract, references, and article information   
View Article: PDF

[20] Alexandre Tchernev and Marco Varisco. Modules over categories and Betti posets of monomial ideals. Proc. Amer. Math. Soc. 143 (2015) 5113-5128.
Abstract, references, and article information   
View Article: PDF

[21] Marc Chardin. Regularity stabilization for the powers of graded $\operatorname{\frak{M}}$-primary ideals. Proc. Amer. Math. Soc. 143 (2015) 3343-3349.
Abstract, references, and article information   
View Article: PDF

[22] Jesse Burke and Mark E. Walker. Matrix factorizations in higher codimension. Trans. Amer. Math. Soc. 367 (2015) 3323-3370.
Abstract, references, and article information   
View Article: PDF

[23] Euisung Park. On syzygies of linear sections. Proc. Amer. Math. Soc. 143 (2015) 1831-1836.
Abstract, references, and article information   
View Article: PDF

[24] Thanh Vu. $N_6$ property for third Veronese embeddings. Proc. Amer. Math. Soc. 143 (2015) 1897-1907.
Abstract, references, and article information   
View Article: PDF

[25] Aldo Conca and Satoshi Murai. Regularity bounds for Koszul cycles. Proc. Amer. Math. Soc. 143 (2015) 493-503.
Abstract, references, and article information   
View Article: PDF

[26] Hailong Dao and Jay Schweig. Bounding the projective dimension of a squarefree monomial ideal via domination in clutters. Proc. Amer. Math. Soc. 143 (2015) 555-565.
Abstract, references, and article information   
View Article: PDF

[27] Madhusudan Manjunath, Frank-Olaf Schreyer and John Wilmes. Minimal free resolutions of the $G$-parking function ideal and the toppling ideal. Trans. Amer. Math. Soc. 367 (2015) 2853-2874.
Abstract, references, and article information   
View Article: PDF

[28] Sabine El Khoury, Manoj Kummini and Hema Srinivasan. Bounds for the multiplicity of Gorenstein algebras. Proc. Amer. Math. Soc. 143 (2015) 121-128.
Abstract, references, and article information   
View Article: PDF

[29] Edgar E. Enochs and Alina Iacob. Gorenstein injective covers and envelopes over noetherian rings. Proc. Amer. Math. Soc. 143 (2015) 5-12.
Abstract, references, and article information   
View Article: PDF

[30] David J. Bruce, Pin-Hung Kao, Evan D. Nash, Ben Perez and Peter Vermeire. Betti tables of reducible algebraic curves. Proc. Amer. Math. Soc. 142 (2014) 4039-4051. MR 3266976.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 136 found      Go to page: 1 2 3 4 > >>

American Mathematical Society